CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Regularization by Noise for the Point Vortex Model of mSQG Equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 15
Authors:  Luo, De Jun;  Saal, Martin
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Point vortices  modified Surface Quasi-Geostrophic equations  space-dependent noise  absolute continuity  
Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 8, 页码: 4079-4101
Authors:  Wang, Yi;  Zuo, Bijun
Favorite  |  View/Download:18/0  |  Submit date:2020/05/24
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:6/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
Stochastic Volterra integral equations with a parameter 期刊论文
Advances in Difference Equations, 2017, 卷号: 2017, 期号: 1
Authors:  Wang,Yanqing
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
stochastic Volterra integral equation  backward stochastic Volterra integral equation  parameter  continuity  differentiability  60H20  65C30  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:65/8  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
A stable and scalable hybrid solver for rate-type non-Newtonian fluid models 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 300, 页码: 103-118
Authors:  Lee, Young-Ju;  Leng, Wei;  Zhang, Chen-Song
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Finite element methods  Scalable solver  Stable discretization  Non-Newtonian models  
Incompressible limit of solutions of multidimensional steady compressible Euler equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 18
Authors:  Chen, Gui-Qiang G.;  Huang, Feimin;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Multidimensional  Incompressible limit  Steady flow  Euler equations  Compressible flow  Full Euler flow  Homentropic flow  Compactness framework  Strong convergence